At first I thought it was a sinus headache with pressure around the eyes but when I close my eye lids and touch them I feel the pain in my eye balls them selves. Has anyone else experienced this? If not what do you think it is from?
Genteal eye gel works the best. the drops make my eyes itch. the gel is good to apply at night before you go to sleep. interferon causes extremely dry eyes/skin. Genteal eye gel contains no preservatives. you can find it online. just make sure its gel. it was a good discovery for me.
haha Just checked in forum and saw this thread and didn't see "eye" at first,,,,What the heck lol
Ok,,,Back to your question,,,are you on tx? Because when I was on tx,,,mine ached all the time also. They get dry and therefore you are straining more to see. Try to use more eye drops and when your eyes get extremely tired,,,Give them a break!
Hi there, while I was on tx I had pains in my eyes and they talk about it being one of the sxs in the booklet that comes with the meds. Hope you feel better soon. With me, my eyes are now feeling better since being off meds for 4 months.
You are going to bring out the troops for that post!!! LOL
I have eyeball (putting it together, so there is NO mistake LOL) problems too. Sometimes my eyes get SO dry they really hurt. Closing them and using the drops I have dont' work. It usually happens when my mouth and nose are dry too, so I drink lots of water. If someone has a good eye drop OTC, that would be great!
Migraines can cause eyeballs to feel like they are being stabbed. The pain is awful. If this is what is occurring, perhaps you have migraines? I know mine popped up again on tx after many years.
Treatment can be very dehydrating, eyes as well. I used OTC artificial tears with some success. "Refresh Tears" is a pretty good brand. Experiment around starting with something labled "mild" or "moderate". The "strong" formulations, often gel, are best used at night because they blurr your vision. Do not use "Visine", it has meds in it that aren't good for repeated use. If you havent' already, probably a good idea to see an opthomologist if you're treating -- symptons or no. You want to catch any serious problems early.
may also cause doublevision,double vision,visionary doubles,ocular stutter,a host of vermin,a plague on your house,winking at pretty blondes,houseplants&rabbit dogs hey mister...good to hear post trx sx's going,going,gone?
Oh yeah. Sunglasses, sunglasses, sunglasses. I never went outside without them during treatment. Even wore them inside at times :) Treat yourself and buy a couple of really expensive ones. I did and it turned a negative situation into a postive experience. Still love my two pair of Pradas :)
Yep, sunglasses are essential! I wear them in bed sometimes. LOL The sensitivity to light on tx has brought them out of my bag. Too bad Brian Fogg has stolen most of my expensive ones. Darn guy!! I will have to go buy some new ones. I wear Prada too. Wasn't that a movie?
I remember the movie now.... It is "The Devil Wears Prada". Yep, that's exactly what I look like sweating profusely, hair standing on end, red eyes, tx clothes that I have been in for days, in bed with my Prada sunglasses on. Oh, and I forgot the Riba rage. Biting peoples heads off as they come in the room. Getting that Halloween costume together and I don't even have to buy one!
I got that same sensation from watching bikini clad girls mowing my lawn. Why they were willing to do that is altogether another story, but Honey is close.
OK. Kidding aside. I do know what your talking about. Like the eye balls are almost swollen, right. Tender to the touch through the lids. Not unlike a highschoolers case of blue balls but with different balls. Do I have it nailed?
I dunno what causes it. Almost feels like extra blood pressure to the eye balls. Weird stuff. Sorry I can't help with more than telling you you're not alone. Good luck.
Hi I have the same problem... my eyeballs are always hurting.... and they are not DRY. I dont know what the hell is wrong with them I told my doctor and he didnt seem to care. It reminds me of when I had a fever but only I dont have One... It really makes me nervous b/c I hate having sx they make me think something is really wrong.
Yes, I tried that out biting on John, but it didn't do it for me. I thought maybe I had found my solution to getting enough fat to take my Riba with. Guess I will have to stick to my new craving, pudding snacks!
I believe they tell you (when you start tx) that it could affect your eye sight & possibly cause other occular probs. I know my doc did. The first month or two of tx, my eyes hurt terribly, but it's not as bad now (I'm in 32/48). Although my eyesight is now alot worse. Especially when trying to read smaller print in bad lighting. Hopefully when I finish tx, my eyes will get better. I also notice my eyes tear alot easier.
I have the exact same thing. It feels like the muscles behind my eyes hurt (giving me a headache) and when I close my eyes and touch the lids over my eyeballs, they are so sore! The muscles also hurt when I look around or open them. I don't think they're dry (been using drops), it's just that this causes my ACTUAL eyeballs to hurt. Please help me - anybody??
I've had the behind the eye muscle ache as well, but it generally goes away after a few days.
I actually had it really bad a couple of months in and was worried that I was going to have to stop treatment altogether because the pain got to be almost unbearable. Found out that I had a cracked tooth that became infected and the pain felt exactly like the "normal" eye pain, only worse. For some crazy reason, the actual tooth didn't start hurting for a week or so. So, you might want to get your teeth checked.
The only other thing I can offer is to drink lots of water. All of my symptoms get better when I drink plenty of water. Also, I really try to wear sunglasses as much as possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.